Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Investigating the genetic variation underlying episodicity in major depressive disorder: suggestive evidence for a bipolar contribution
Author: Ferentinos, P.
Rivera, M.
Ising, M.
Spain, S.
Cohen-Woods, S.
Butler, A.
Craddock, N.
Owen, M.
Korszun, A.
Jones, L.
Jones, I.
Gill, M.
Rice, J.
Maier, W.
Mors, O.
Rietschel, M.
Lucae, S.
Binder, E.
Preisig, M.
Tozzi, F.
et al.
Citation: Journal of Affective Disorders, 2014; 155(1):81-89
Publisher: Elsevier
Issue Date: 2014
ISSN: 0165-0327
Statement of
P. Ferentinos, M. Rivera, M. Ising, S.L. Spain, S. Cohen-Woods, A.W. Butler, N. Craddock, M.J. Owen, A. Korszun, L. Jones, I. Jones, M. Gill, J.P. Rice, W. Maier, O. Mors, M. Rietschel, S. Lucae, E.B. Binder, M. Preisig, F. Tozzi, P. Muglia, G. Breen, I.W. Craig, A.E. Farmer, B. Müller-Myhsok, P. McGuffin, C.M. Lewis
Abstract: Abstract not available
Keywords: Bipolar spectrum; Majordepression; Episode count; Familyhistory; Genome-wide associationstudy; Polygenic
Rights: © 2013 Elsevier B.V. All rights reserved.
RMID: 0030025003
DOI: 10.1016/j.jad.2013.10.027
Published version:
Appears in Collections:Medical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.